# SDR FDEA200812015021

- Difficulty date: December 1, 2008
- Submitted: December 15, 2008
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 56,868 hours, 11,615 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC70601
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE, RIGHT AFT FUSELAGE EXTERNAL SKIN COMMON TO BODY FAIRING NR 347DF MATING SURFACE FOUND WITH CORROSION.  CORRODED SKIN AT EMPENNAGE RIGHT AFT FUSELAGE EXTERNAL SKIN COMMON TO BODY FAIRING NR 347DF.  REPAIRED AS PER SRM 53-20-00 FIGURE 13 VOLUME I.  REPAIR CLASSIFIED MAJOR AS PER GMM 6-2-100.  CORROSION FOUND EXCEEDED LIMITS, ORIGINAL THICKNESS: 0.100 INCH, MATERIAL REMOVED: 0.044 INCH, MATERIAL REMAIN: 0.056 INCH AS PER SRM 53-20-00 FIGURE 13 VOLUME I.
